Sunday, November 27, 2022

Advil Sinus Congestion And Pain Reviews

Summarize This Product In One Sentence

Smiley360 Mission kit for Advil Sinus & Congestion & Pain

Advil is second to none for sinus congestion!Congestion ReliefI absolutely love Advil Cold and Sinus for when I have sinus infections, headaches, and congestion. There is nothing that works better for me. Even though the price is a little steep compared to other cold medicine type products, this product is really worth it. I always feel much better, though do have to blow my nose a lot due to my sinuses draining.Chest Congestion ReliefThe elephant that sits on my chest when I have a cold is always lifted when I use this product.Relief of Aches & PainsThis is the best part of this medication. I have very good relief from headaches and body aches associated with my colds and sinus problems with Advil Cold and SInus.Cough SuppressionAs far as coughing is concerned, I usually take a specific cough suppressant medication rather than just relying on this Advil product. But overall, this product is a hands down winner for colds, and cold associated congestion, pain, and runny nose.

kpemrich

How To Take Advil Sinus Congestion & Pain

Use Advil Sinus Congestion & Pain exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.

Use exactly as directed on the label, or as prescribed by your doctor. Use the lowest dose that is effective in treating your condition.

Swallow the tablet whole and do not crush, chew, or break it.

Take this medicine with a full glass of water.

Take with food or milk if this medicine upsets your stomach.

If you need to have any type of surgery, tell the surgeon ahead of time if you have taken this medicine within the past few days.

Store at room temperature away from moisture and heat.

Since cold medicine is used when needed, you may not be on a dosing schedule. Skip any missed dose if it’s almost time for your next dose. Do not use two doses at one time.

How To Choose Medicine Sinus Cold: The Buying Guide

How do you choose the medicine sinus cold? You must consider many things, such as the brand name, price, and product quality. In addition, you should also consider whether it is suitable for your needs or not.

So how do you choose the right medicine sinus cold? Here are some tips that you can use to help you find a good product:

  • You first need to consider the product’s brand name. A good brand will always produce quality products, so a product with an established name should be good enough for your needs.
  • You need to consider the product’s price next. A high-quality product does not always mean that it will cost more, but if it costs too much, there must be something wrong with it, or nobody will buy it!
  • The final thing you need to look at is how well suited this item is for your needs and requirements and how well suited it is for others with similar requirements!
  • What you Should Keep in Mind When Buying medicine sinus cold

    When shopping for a medicine sinus cold, there are several things to consider. You need to think about the quality of the product, the price, and even how much it will benefit your life. However, you also need to keep these factors in mind:

    You May Like: Holistic Remedies For Sinus Pressure

    What Is The Sinus Medicine

    Sorry if youre perplexed. I know its not an easy choice! But its one of the most crucial choices youll ever make. If youre still unsure which type of sinus medicine is best for you, I recommend comparing the characteristics and functionalities of the sinus medicine listed above. Each has advantages and disadvantages.

    Does Not Work As Well As The Otc Advil Cold Medicine

    Advil® Sinus Congestion &  Pain Reviews 2020

    I usually purchase the Advil cold medicine that is sold over the pharmacy counter, however, I bought this by accident. I saw it out in the aisle and thought it was the same thing for some reason. I did not even think to look at the ingredients. I noticed that it did not work near as well for my nasal congestion almost immediately. That is when I looked at the ingredients and realized it was different. Phenylephrine does not work for me as well as pseudo-ephedrine. My nose was still congested and I could barely breathe. I still noticed the symptoms an hour after I took the medication. The good part of this medication is that it is safer for me than the other medication, but if it does not clear out my nose, then what is the point? I only use cold medicine sparingly so if it is bad enough to buy it, I want it to work really well. This medication did help with my sinus headache because of the ibuprofen that is included with the nasal congestion medication. However, I did not purchase this product again after that. It did not work up to my standards, so I do not recommend using it for your cold, if the cold is really bad.

    Fairyrhi

    Recommended Reading: Best Over The Counter Medication For Sinus Congestion

    What Drugs And Food Should I Avoid While Taking Advil Allergy Sinus

    Avoid driving or hazardous activity until you know how this medicine will affect you. Your reactions could be impaired.

    Avoid drinking alcohol. It may increase your risk of stomach bleeding.

    Ask a doctor or pharmacist before using other medicines for pain, fever, swelling, or cold/flu symptoms. They may contain ingredients similar to ibuprofen .

    Can I Take Advil Sinus Congestion & Pain If Im Pregnant Or Breastfeeding

    If you are pregnant, you should not take ibuprofen unless your doctor tells you to. Taking an NSAID during the last 20 weeks of pregnancy can cause serious heart or kidney problems in the unborn baby and possible complications with your pregnancy.

    Ask a doctor before using this medicine if you are breastfeeding.

    Don’t Miss: What Is The Best Thing To Take For Sinus Congestion

    What Are The Side Effects Of Advil Allergy Sinus

    Get emergency medical help if you have signs of an allergic reaction or a severe skin reaction .

    Get emergency medical help if you have signs of a heart attack or stroke: chest pain spreading to your jaw or shoulder, sudden numbness or weakness on one side of the body, slurred speech, leg swelling, feeling short of breath.

    Stop using this medicine and call your doctor at once if you have:

    • severe dizziness, trouble sleeping, or nervousness
    • shortness of breath
    • swelling or rapid weight gain
    • a skin rash, no matter how mild
    • severe headache, blurred vision, pounding in your neck or ears
    • signs of stomach bleeding–bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds
    • liver problems–loss of appetite, stomach pain , tiredness, itching, dark urine, clay-colored stools, jaundice or
    • kidney problems–little or no urination, swelling in your feet or ankles, feeling tired or short of breath.

    Common side effects may include:

    • upset stomach, mild heartburn, nausea, vomiting
    • bloating, gas, diarrhea, constipation
    • flushing
    • mild itching or rash or
    • ringing in your ears.

    This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

    When Should I Use A Nasal Decongestant

    Advil Sinus Congestion & Pain

    If you have mild congestion caused by cold, flu, or seasonal allergies, you may want to consider an OTC nasal decongestant. This can help clear up your nasal passages and help you breathe more easily.

    You dont have to take a decongestant as part of your at-home treatment regimen. Once your infection clears away or your allergies arent triggered, the congestion will clear up on its own.

    Recommended Reading: How To Relieve Sinus Pressure Forehead

    What Warnings Should I Take Note Of

    When consuming Advil Cold and Sinus, ensure that you are not consuming any acetylsalicylic acid or other products containing ibuprofen, decongestants or antihistamines as well. This drug is not recommended for individuals allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Check with your doctor on the suitability of these pills for you, especially if you are suffering from a chronic disease.

    Do not consume this product if you:

    • Have consumed or are drinking alcoholic beverages.
    • Are taking any other drugs.
    • Are taking any other herbal supplements.
    • Will be working with heavy machinery or will be driving.
    • Have a severe gastric disorder.
    • Have other chronic condition.

    Read Also: Medicine For Childrens Sinus Infection

    Who Should Not Take Advil Cold & Sinus Medication

    If you are particularly sensitive to, or have a history of allergic reactions to the active ingredients in Advil Cold & Sinus consult first with your doctor before taking it. Those who have recently undergone heart surgery should call a doctor before taking the medication. Pregnant women or women who are breast-feeding should talk to their doctor before taking Advil Cold & Sinus.

    Your Safety First

    Those with certain medical conditions should avoid taking Advil to treat sinus infections, particularly those who suffer from liver disease, heart disease, severe high blood pressure, Raynauds Syndrome, Crohns disease, or angioedema syndrome. If you are a smoker, you may also be an increased risk of suffering from both mild and severe side effects.

    Note: This article does not contain an exhaustive list of side effects, as every medication includes adverse symptoms that have not yet been reported. Be sure to contact your primary care physician if you experience any abnormal side effects, and report them to the Food and Drug Administration. Call 911 if you have severe side-effects.

    You May Like: Azithromycin 500mg For Sinus Infection

    How To Take Advil Allergy Sinus

    Use Advil Allergy Sinus exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.

    Use exactly as directed on the label, or as prescribed by your doctor. Cold or cough medicine is only for short-term use until your symptoms clear up.

    Always follow directions on the medicine label about giving cough or cold medicine to a child. Do not use the medicine only to make a child sleepy. Death can occur from the misuse of cough or cold medicines in very young children.

    Carefully follow the dosing instructions for the age and weight of your child. Ask a doctor or pharmacist if you have questions.

    Take this medicine with food or milk if it upsets your stomach.

    Shake the oral suspension before you measure a dose. Use the dosing syringe provided, or use a medicine dose-measuring device .

    Do not take this medicine for longer than 10 days without your doctor’s advice.

    If you need to have any type of surgery, tell the surgeon ahead of time if you have taken this medicine in the past few days.

    Chlorpheniramine can affect the results of allergy skin tests. Tell any doctor who treats you that you are using this medicine.

    Store this medicine at room temperature away from moisture and heat.

    Since this medicine is used when needed, you may not be on a dosing schedule. Skip any missed dose if it’s almost time for your next dose. Do not use two doses at one time.

    What Happens When You Go To The Counter

    Advil Sinus Congestion &  Pain Relief, Pain &  Fever Reducer, 50 ct ...

    Instead of having products containing pseudoephedrine on the shelves, many pharmacies put cards with a photo and description of the medication on the display. This allows you to select what you want and bring it up to the pharmacist at the counter.

    Also know that the pharmacy is supposed to be keeping track of your purchases of the behind-the-counter medications. Amy Lanctot, CVS spokesperson, tells SheKnows all their pharmacies are connected to the MethCheck database, and their electronic log system prevents sales of drugs that contain pseudoephedrine to an individual beyond the permissible limits set by federal and state laws.

    Read Also: Can You Give Someone A Sinus Infection

    Advil Congestion Relief Is Adequate In Relieving Nasal Congestio

    I recently came down with a cold. I turned to Advil Congestion Relief as a means to alleviate the symptoms I was experiencing. I was experiencing sinus pressure, sinus pain, headache, stuffy nose, runny nose, sore throat, occasional cough and a little chest congestion. Advil Congestion Relief relieved some of the sinus pain/pressure and headache. It never really went away, just dulled the pain. There was no relief from the chest congestion, cough, or sore throat. I did like that Allergy Congestion Relief is a one pill dose. The “take every four hour” directions were a bit much. By the time it would start working and I could get some relief and some sleep, it would be time for another dose. It also required the next dose at about the four hour mark to keep the symptoms dulled. Products work differently for every one, this just wasn’t the one for me, during this particular cold. After a few days, I moved onto another Advil product that worked MUCH better than this, but it also included an additional medicine.

    72879smiley

    Advil Sinus Congestion & Pain Warnings/precautions:

    Increased risk of severe stomach bleeding . History of GI disorders . Increased risk of heart attack or failure, and stroke. Hypertension. Heart disease. Recent stroke. Liver cirrhosis. Renal disease. Asthma. Thyroid disease. Diabetes. GI or urinary obstruction. Reevaluate if fever persists or worsens > 3 days or pain/nasal congestion lasts > 7 days. Elderly. Pregnancy : not recommended. Nursing mothers.

    Also Check: What Medication Helps With Sinus Pressure

    How Is This Medicine Best Taken

    Use this medicine as ordered by your doctor. Read all information given to you. Follow all instructions closely.

    • Take with or without food. Take with food if it causes an upset stomach.

    What do I do if I miss a dose?

    • If you take this medicine on a regular basis, take a missed dose as soon as you think about it.
    • If it is close to the time for your next dose, skip the missed dose and go back to your normal time.
    • Do not take 2 doses at the same time or extra doses.
    • Many times this medicine is taken on an as needed basis. Do not take more often than told by the doctor.

    Read Also: How Long Does Sinus Surgery Take

    How Should I Take Advil Sinus Congestion & Pain

    Advil Sinus Congestion & Pain – Crowdtap

    Use exactly as directed on the label, or as prescribed by your doctor. Use the lowest dose that is effective in treating your condition.

    Swallow the tablet whole and do not crush, chew, or break it.

    Take Advil Sinus Congestion & Pain with a full glass of water.

    Take with food or milk if this medicine upsets your stomach.

    If you need to have any type of surgery, tell the surgeon ahead of time if you have taken this medicine within the past few days.

    Store at room temperature away from moisture and heat.

    Don’t Miss: How To Relieve Pain From A Sinus Infection

    Advil Sinus Congestion & Pain Side Effects

    Get emergency medical help if you have signs of an allergic reaction or a severe skin reaction .

    Get emergency medical help if you have signs of a heart attack or stroke: chest pain spreading to your jaw or shoulder, sudden numbness or weakness on one side of the body, slurred speech, leg swelling, feeling short of breath.

    Stop using Advil Sinus Congestion & Pain and call your doctor at once if you have:

    • sleep problems or

    • feeling nervous or excited.

    This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

    How Should I Take Advil Cold & Sinus

    Use exactly as directed on the label, or as prescribed by your doctor. An overdose of ibuprofen can damage your stomach or intestines.

    Take Advil Cold & Sinus with food or milk to lessen stomach upset.

    If you need surgery, tell the surgeon ahead of time if you have taken this medicine within the past few days.

    Store at room temperature away from moisture and heat.

    Don’t Miss: How Many Advil Cold And Sinus To Take

    What Is The Most Important Information I Should Know About Advil Allergy Sinus

    Ibuprofen can increase your risk of fatal heart attack or stroke, even if you don’t have any risk factors. Do not use this medicine just before or after heart bypass surgery .

    Ibuprofen may also cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are using this medicine, especially in older adults.

    You should not use this medicine if you are allergic to chlorpheniramine, ibuprofen, or pseudoephedrine, or if you have ever had an asthma attack or severe allergic reaction after taking aspirin or an NSAID.

    Do not use this medicine if you have used an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, methylene blue injection, phenelzine, rasagiline, selegiline, tranylcypromine, and others.

    Ask a doctor or pharmacist if this medicine is safe to use if you have ever had:

    • heart disease, high blood pressure, high cholesterol, diabetes, or if you smoke
    • a heart attack, stroke, or blood clot
    • stomach ulcers or bleeding

    What Should I Discuss With My Healthcare Provider Before Taking Ibuprofen And Pseudoephedrine

    Advil Sinus Congestion &  Pain Relief, Pain &  Fever Reducer, 20 ct ...

    Ibuprofen can increase your risk of fatal heart attack or stroke, especially if you use it long term or take high doses, or if you have heart disease. Even people without heart disease or risk factors could have a stroke or heart attack while taking this medicine.

    Do not use this medicine just before or after heart bypass surgery .

    Ibuprofen may also cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are using ibuprofen and pseudoephedrine, especially in older adults.

    You should not use this medicine if you are allergic to ibuprofen or pseudoephedrine, or if you have ever had an asthma attack or severe allergic reaction after taking aspirin or an NSAID.

    Do not use ibuprofen and pseudoephedrine if you have used an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, methylene blue injection, phenelzine, rasagiline, selegiline, tranylcypromine, and others.

    Do not give ibuprofen to a child younger than 12 years old.

    Ask a doctor or pharmacist if it is safe for you to take this medicine if you have:

    Taking ibuprofen during the last 3 months of pregnancy may harm the unborn baby. Do not use ibuprofen and pseudoephedrine without a doctors advice if you are pregnant.

    Dont Miss: Does Amoxicillin Help With Sinus Infection

    Don’t Miss: What To Do When You Get Sinus Infection

    Popular Articles
    Related news